# SDR 2001UALA00253

- Difficulty date: February 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Aircraft time: 24,045 hours, 4,795 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W851861
- Condition: Cracked
- Location: Fuselage
- Part time: 24,045 hours, 4,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 246 DISCREPANCIES: BUCKLED VERTICAL STIFFENERS AT RBL 7.88, 50.0 CRACKED VERTICAL STIFFENERS AT RBL 26.06, 38.0 CRACKED MID CHORD AT RBL 38.0 CRACKED FLOORBEAM WEB AT RBL 38.0 SUPPLEMENTAL DATA UPDATE REPLACED STIFFENERS PER SRM 53-10-51, REPAIR 3.  REPAIRED MID CHORD PER SRM 53-10-51, REPAIR 2. REPAIRED WEB PER EVA G95-7683.
